RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 22, Number 4  


Review articles
Some trends in V. Lakshmikantham's investigations in the theory of differential equations and their applications
Yu. A. Mitropol'skii, C. Lila, A. A. Martynyuk
555

Ordinary Differential Equations
Necessary conditions for the preservation of smooth invariant submanifolds
I. U. Bronshtein
573
Stabilization of certain linear differential equations with second-order piecewise constant matrix
B. F. Bylov, È. A. Tikhonova
581
Asymptotic behavior of solutions of a class of real-analytic systems
V. I. Varlamov
592
Boundary value problems for degenerate differential equations
N. I. Imranov
600
Generic properties of conditional exponential stability. XV
V. M. Millionshchikov
607
A generalization of the fixed-point theorem and its application in a game-theoretic problem of programmed control
A. B. Pashaev
618
Stability in the large of solutions of an $n$th order equation
B. N. Skachkov
624

Partial Differential Equations
$L_2$-estimates for the solution of a problem for a system of equations of mixed type in a bounded domain
M. A. Abdrachmanov
629
Asymptotics of the eigenvalue of a singularly perturbed selfadjoint elliptic problem with a small parameter in the boundary conditions
R. R. Gadyl'shin
640
Hyperbolically symmetrizable systems of equations
N. G. Marchuk
652
Existence and uniqueness of solutions of exterior inverse problems of potential theory
G. A. Pavlov
662
A boundary value problem for hyperbolic equations in a class of functions that are almost periodic with respect to space variables
B. I. Ptashnic, P. I. Shtabalyuk
669
Integral representations of solutions of a modified system of Euler–Poisson–Darboux equations with two lines of parabolic degeneration
T. V. Chekmarev
678
Application of asymptotic estimates of Fourier transforms for finding source functions of certain elliptic systems
A. P. Chernyaev
684
An algebra of pseudodifferential operators with analytic symbols
Chin' Ngok Min'
692

Short Communications
Hyper–Bessel solutions of a differential equation
V. S. Adamchik
697
Local boundary value problems with departure from the characteristic for the Lavrent'ev–Bitsadze equation
B. U. Aubakirov, T. Sh. Kal'menov
700
Solutions of a class of third-order systems
N. S. Berezkina
702
Chaplygin's method for a system of nonlinear functional-differential equations of parabolic type
S. Bzhyhchy
705
Asymptotic representation of trajectory and period of a relaxation oscillation in case of an angular point of a separation
M. I. Zharov
708
Some properties of information sets of nonlinear systems
R. Kayumov
710
A problem of stabilization of equations with aftereffect
E. M. Markushin
713
Oscillations of an electromechanical system
M. D. Martynenko, N. A. Dokukova
715
A condition for the existence of the discrete spectrum of the energy operator of a system of two particles in an external field
Kh. Kh. Murtazin, A. M. Popova, V. A. Sadovnichy
717
On the behavior of a viscous compressible fluid under the action of a given boundary regime
S. M. Ponomarev
719
On the instability of difference equations with respect to the first approximation
V. E. Slyusarchuk
722
A theorem on expansion with respect to the grid step of the solution of a difference problem for an abstract quasilinear hyperbolic equation
L. M. Chebotareva
723
On local solvability of the Cauchy problem for equations of neutral type in the class of monotone functions
L. P. Yanovskii
728
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019